advertisement
Question
Posted by: Anonymous | 2009-05-25

40+ day cycle

Hi,

I have been on Minerva for +- 8 years. I took my last pill on 17 April as we are trying for a baby. My last period started on 15 April and I have not had one since. I took a home pregnancy test and it was negative 4 days after my period should have started (even when I was not on the pill I was very regular - 28 days). Could this just be my body ' working out'  the pill or is there an issue? Should I perhaps take another test?

Regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your body to adjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2009-05-27

Its just your body getting used to not being on the pill.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement